# SDR SWI2025F00113

- Difficulty date: November 12, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION,  AFT OF FS661.00 STGR19R. (MARKED)     (C-CHECK RO 1/29/2025)    EVALUATED INTERCOSTAL (DIAPHRAGM) AT FS661.15+2" AND STGR19R. FOUND EXFOLIATION AND MATERIAL LOSS ON DIAPHRAGM, IS OUT OF LIMITS, MUST BE REPLACED PER CRJ700 SRM TASK 53-00-00-101-001-A01REMOVED AND REPLACED DIAPHRAGM AT FS661 STR 19R WITH P/N SH670-39113-1 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH 670-39100 REV K
